The authors study the following multivalued differential equations: (1.1) x˙∈F(t,x), x(t0)=x0(⋅=d/dt), (1.2) x˙∈∂F(t,x), x(t0)=x0, where F is a mapping of an open subset of R×X into the set of all closed, convex, bounded subsets of X which have nonempty interior. (Here X denotes a real Banach space.)

A BAIRE CATEGORY APPROACH TO THE EXISTENCE OF SOLUTIONS OF MULTIVALUED DIFFERENTIAL EQUATIONS IN BANACH SPACES / G. PIANIGIANI; F. DE BLASI. - In: FUNKCIALAJ EKVACIOJ. - ISSN 0532-8721. - STAMPA. - 25(1982), pp. 153-162.

A BAIRE CATEGORY APPROACH TO THE EXISTENCE OF SOLUTIONS OF MULTIVALUED DIFFERENTIAL EQUATIONS IN BANACH SPACES

PIANIGIANI, GIULIO;
1982

Abstract

The authors study the following multivalued differential equations: (1.1) x˙∈F(t,x), x(t0)=x0(⋅=d/dt), (1.2) x˙∈∂F(t,x), x(t0)=x0, where F is a mapping of an open subset of R×X into the set of all closed, convex, bounded subsets of X which have nonempty interior. (Here X denotes a real Banach space.)
25
153
162
G. PIANIGIANI; F. DE BLASI
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/2670
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact